I know my pristiq isn't the cause of the weight gain and am relatively sure it started when I was on anti psychs which I have just stopped without too many problems. Unfortunately I'm sure it's the Benzos (Xanax) which will take me 6 months to wean off as I will never do a rapid detox from Benzos again (came off 150mg a day of Valium earlier in the year and was bedridden for nearly a month.). Maybe I should change back to Valium Bevause at least I didn't get the pregnant belly with that but it's such a weak drug I don't think they'd prescribe me enough to keep the withdrawals at bay (or my anxiety.)
Or it could be the suboxone which I am definitely not ready to come off.
I take lorazepam sometimes too as well
As a beta blocker, what a mess. Oh and two naturopathic potions
Which are only recent additions.
I'm sorry you have gone through this too but thank you for sharing with me,
It's nice to know someone gets it.